Existence of smooth global attractors for nonlinear viscoelastic equations with memory


Conti M., GÜVEN GEREDELİ P.

JOURNAL OF EVOLUTION EQUATIONS, vol.15, no.3, pp.533-558, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s00028-014-0270-2
  • Title of Journal : JOURNAL OF EVOLUTION EQUATIONS
  • Page Numbers: pp.533-558

Abstract

We consider the memory relaxation of an Euler-Bernoulli plate equation with nonlinear source term and internal frictional damping of arbitrary polynomial growth. The main focus is the existence of a smooth global attractor for the associated dynamical system.